Table of Contents Author Guidelines Submit a Manuscript
Chinese Journal of Mathematics
Volume 2014 (2014), Article ID 582082, 7 pages
Research Article

Growth Rates of Meromorphic Functions Focusing Relative Order

1Department of Mathematics, University of Kalyani, Kalyani, Nadia District, West Bengal 741235, India
2Rajbari, Rabindrapalli, R.N. Tagore Road, P.O. Krishnagar, P.S. Kotwali, Nadia District, West Bengal 741101, India
3Jhorehat F. C. High School for Girls, P.O. Jhorehat, P.S. Sankrail, Howrah District, West Bengal 711302, India

Received 17 November 2013; Accepted 15 January 2014; Published 2 March 2014

Academic Editors: Y. Latushkin and R. Mallier

Copyright © 2014 Sanjib Kumar Datta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford, UK, 1964.
  2. G. Valiron, Lectures on the General Theory of Integral Functions, Chelsea Publishing, New York, NY, USA, 1949.
  3. L. Bernal, Crecimiento relativo de funciones enteras. Contribución al estudio de lasfunciones enteras con índice exponencial finito [Doctoral Dissertation], University of Seville, Sevilla, Spain, 1984.
  4. L. Bernal, “Orden relativo de crecimiento de funciones enteras,” Collectanea Mathematica, vol. 39, no. 3, pp. 209–229, 1988. View at Google Scholar
  5. E. C. Titchmarsh, The Theory of Functions, Oxford University Press, Oxford, UK, 2nd edition, 1968.
  6. B. K. Lahiri and D. Banerjee, “Relative order of entire and meromorphic functions,” Proceedings of the National Academy of Sciences, India A, vol. 69, no. 3, pp. 339–354, 1999. View at Google Scholar
  7. W. Bergweiler, “On the growth rate of composite meromorphic functions,” Complex Variables, Theory and Application, vol. 14, no. 1–4, pp. 187–196, 1990. View at Publisher · View at Google Scholar
  8. I. Lahiri and D. K. Sharma, “Growth of composite entire and meromorphic functions,” Indian Journal of Pure and Applied Mathematics, vol. 26, no. 5, pp. 451–458, 1995. View at Google Scholar
  9. S. K. Datta and T. Biswas, “On a result of Bergweiler,” International Journal of Pure and Applied Mathematics, vol. 51, no. 1, pp. 33–37, 2009. View at Google Scholar · View at Scopus